# SDR DL73K021109

- Difficulty date: August 21, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 41,404 hours, 32,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Part serial: 11582
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS POWER SUPPLY FAILED ON L/O INSP.  REPLACED POWER SUPPLY.
